Please use this identifier to cite or link to this item:
Title: Àlgebres quasi-hilbertianes
Author: Pla i Carrera, Josep
Verdú, B. (Buenaventura)
Keywords: Àlgebres de Hilbert
Hilbert algebras
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: In this paper we study the algebras obtained by having the deduction theorem on the sets of two elements, calling them Q.H.-algebras .Adding to them the FREGE'S law, we obtain a Hilbert algebra ; adding to them the law (x .y) .y = (y .x) .x, we obtain that thay form a variety; suposing the existence of a least element to the later , we obtain an ortolattice wich gives a boolean algebra on an ortomodular lattice, according to the nature of implication classical or strong.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 20, p. 97-99
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
003251.pdf55.25 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.